Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Am I suffering from dysmenorrhea as my periods are painful and have vomiting , diarrhea and dizzyness and how can it be treated ?

hi.Whenever am having my period,it is always very painful to the point where i sleep on the floor because i cant go up on the bed,i vomit alot,have diarrhea ,dizzy and most times unable to walk.I have been having these symptoms since i was about 13 and now i am 23.Is this dysmenorrhea and how long do i have to live with it? I visited a gynecologist and he suggested i take contraceptives.
Asked On : Wed, 22 Feb 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to hcm
dear patient
this is a common problem need not to worry much
about 30% of girls suffers from this problem
you continue what your doctor has given you it will give you some relief
once you get your first child your symptoms will automatically come down.

take care
dr vikas poddar
Answered: Wed, 22 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor